# SDR CKSA89648

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B380863
- Condition: Corroded
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SURFACE OF FLOORBEAM UPPER CAP AT STA 1720, WL 200, BL 0 TO LBL 108 HAS SEVERAL AREAS 1 INCH DIAMETER WITH EXFOLIATED LEVEL 2 CORROSION.  REPAIRED IAW DWG 65B38134-6 ITEMS 2 AND 3.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR C53-210-01, CPCP TASK CARD NR C53-210-01-03.
